Content

Welcome to the CJU website » LOG IN

Details

New-onset psychosis following androgen deprivation therapy for prostate cancer
Montreal General Hospital, McGill University Health Centre, Montreal, Quebec, Canada
Aug 2013 (Vol. 20, Issue 4, Pages( 6868 - 6870)
PMID: 23930615

Abstract

Text-Size + 

  • Androgen deprivation therapy (ADT) is commonly used in the treatment of prostate cancer and is associated with several side effects including psychiatric disorders. We present an unusual case of a 62-year-old man with high risk prostate cancer that developed de novo psychosis after starting luteinizing hormone-releasing hormone (LHRH) agonists and discuss possible mechanisms to explain such findings. This case report highlights the importance of continuing assessment and monitoring of potential emotional and behavioral symptoms in prostate cancer patients treated with ADT.

Current Issue

Apr 2017, Vol.24 No.2
canadian journal of urology mobile

canadian journal of urology